# SDR ASAA2013111996693

- Difficulty date: November 19, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 007022033
- Condition: Corroded
- Location: Bs 540-612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK NR 3 FROM APPROX BS 540-612 AT BL0 HAS CORRODED AND BARE METAL IN SEVERAL AREAS.  ACFT GROUNDED.  BLENDED CORR IAW SRM 53-30-84 DETAIL VII, ON CARGO TRACK NR 3 FROM APPROX FS 540-612 AT BL0 FOUND TO BE OUT OF LIMITS IAW SRM 53-30-84, DETAIL VII, R & R CARGO TRACK IAW SRM 51-40-02-0G-0, W 1.40", O .070", R .050", L 72.0", D .020".
